# SDR CALA2010050500188

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 34,507 hours, 12,140 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, FOLLOWING AIRCRAFT REPORTED FLAMES COMING OUT OF RIGHT ENGINE, NO INDICATIONS IN COCK PIT, RETURNED TO NEWARK (EWR), ENGINE WAS NOT SHUT DOWN.  INSPECTED NR 2 ENGINE AS PER AMM 71-00-00-800-803 PAR F2, HAD NO EVIDENCE OF FIRE IN TAILPIPE OR TURBINE EXHAUST, CHIP DETECTORS WERE CLEAN, HAD NO OIL LEAKS, EEC BITE WAS GOOD.  RAN ENGINE AT EXTENDED IDLE AND T/O POWER WITH NO DEFECTS, OK TO CONTINUE.
